# SDR SWAA2024021642779

- Difficulty date: January 18, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WINLET TIP LOCATED LT WING 2024-48910<[01] PERFORMED PERMANENT REPAIR ON WINLET TIP LOCATED LT WING IAW B737-NG SRM AP37.1-0632. 57-30-01 REPAIR 6; SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
